# SDR SWAA2023110306772

- Difficulty date: October 3, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 19,555 hours, 9,780 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Bonding Wire
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE APU ACCESS DOOR; BOTH OF THE DOOR TO FUSELAGE BONDING WIRES HAVE EVIDENCE OF CORROSION.<[01] REMOVED AND REPLACED BOT DOOR TOO. FUSELAGE BONDING WIRES. IAW AMM 52-48-21;[02] EDIT: REMOVED AND REPLACED BOTH DOOR TO FUSELAGE BONDING WIRES. IAW AMM 52-48-21;[03] CERTIFIED EDIT;[04] REMOVED AND REPLACED BOTH DOOR TO FUSELAGE BONDING WIRES. IAW SWPM 20-20-10;[05] C/W INSPECTION AS REQUIRED
